Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 451825, 11 pages
http://dx.doi.org/10.1155/2012/451825
Research Article

Relation between Small Functions with Differential Polynomials Generated by Solutions of Linear Differential Equations

School of Mathematics and Physics, Suzhou University of Science and Technology, Suzhou 215009, China

Received 11 October 2011; Accepted 11 January 2012

Academic Editor: Wolfgang Ruess

Copyright © 2012 Zhigang Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1964.
  2. E. Hille, Ordinary Differential Functions, Clarendon Press, Oxford, UK, 1964.
  3. Z. Chen, “The growth of solutions of f+ezf+Q(z)f=0 where the order σ(Q)=1,” Science in China A, vol. 45, no. 3, pp. 290–300, 2002. View at Google Scholar · View at Zentralblatt MATH
  4. G. G. Gundersen, “On the question of whether f+ezf+B(z)f=0 can admit a solution f0 of finite order,” Proceedings of the Royal Society of Edinburgh A, vol. 102, no. 1-2, pp. 9–17, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Z. X. Chen and K. H. Shon, “On the growth and fixed points of solutions of second order differential equations with meromorphic coefficients,” Acta Mathematica Sinica (English Series), vol. 21, no. 4, pp. 753–764, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. Wang and I. Laine, “Growth of solutions of second order linear differential equations,” Journal of Mathematical Analysis and Applications, vol. 342, no. 1, pp. 39–51, 2008. View at Google Scholar · View at Zentralblatt MATH
  7. B. Belaïdi and A. El Farissi, “Relation between differential polynomials and small functions,” Kyoto Journal of Mathematics, vol. 50, no. 2, pp. 453–468, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. J. Wang and I. Laine, “Growth of solutions of nonhomogeneous linear differential equations,” Abstract and Applied Analysis, vol. 2009, Article ID 363927, 11 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Z. X. Chen, “The fixed points and hyper order of solutions of second order complex differential equations,” Acta Mathematica Scientia A, vol. 20, no. 3, pp. 425–432, 2000. View at Google Scholar · View at Zentralblatt MATH
  10. J. Wang and W. R. Lü, “The fixed points and hyper-order of solutions of second order linear differential equations with meromorphic coefficients,” Acta Mathematicae Applicatae Sinica, vol. 27, no. 1, pp. 72–80, 2004. View at Google Scholar · View at Zentralblatt MATH
  11. I. Laine and J. Rieppo, “Differential polynomials generated by linear differential equations,” Complex Variables. Theory and Application, vol. 49, no. 12, pp. 897–911, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. M.-S. Liu and X.-M. Zhang, “Fixed points of meromorphic solutions of higher order linear differential equations,” Annales Academiæ Scientiarium Fennicæ. Mathematica, vol. 31, no. 1, pp. 191–211, 2006. View at Google Scholar · View at Zentralblatt MATH
  13. Z. X. Chen and K. H. Shon, “The relation between solutions of a class of second-order differential equations with functions of small growth,” Chinese Annals of Mathematics A, vol. 27, no. 4, pp. 431–442, 2006. View at Google Scholar
  14. G. G. Gundersen, “Estimates for the logarithmic derivative of a meromorphic function, plus similar estimates,” Journal of the London Mathematical Society. Second Series, vol. 37, no. 1, pp. 88–104, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. A. I. Markushevich, Theory of Functions of a Complex Variable. Vol. II, Prentice-Hall, Englewood Cliffs, NJ, USA, 1965.
  16. Z. X. Chen, “Zeros of meromorphic solutions of higher order linear differential equations,” Analysis, vol. 14, no. 4, pp. 425–438, 1994. View at Google Scholar · View at Zentralblatt MATH
  17. C.-C. Yang and H.-X. Yi, Uniqueness Theory of Meromorphic Functions, vol. 557 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2003.